Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global $C^{\infty }$ irregularity of the $\bar \partial$-Neumann problem for worm domains
HTML articles powered by AMS MathViewer

by Michael Christ PDF
J. Amer. Math. Soc. 9 (1996), 1171-1185 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 32F20, 35N15
  • Retrieve articles in all journals with MSC (1991): 32F20, 35N15
Additional Information
  • Michael Christ
  • Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095-1555
  • Address at time of publication: Department of Mathematics, University of California, Berkeley, California 94720
  • MR Author ID: 48950
  • Email: christ@math.ucla.edu
  • Received by editor(s): August 15, 1995
  • Received by editor(s) in revised form: December 27, 1995
  • Additional Notes: Research supported by National Science Foundation grant DMS-9306833. I am indebted to D. Barrett, E. Straube, J. J. Kohn, P. Matheos and J. McNeal for stimulating conversations and useful comments on the exposition.
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 1171-1185
  • MSC (1991): Primary 32F20, 35N15
  • DOI: https://doi.org/10.1090/S0894-0347-96-00213-5
  • MathSciNet review: 1370592